# SDR USAA2013062400017

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,579 hours, 45,368 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, WITH GEAR HANDLE IN THE UP POSITION, NOSE GEAR DID NOT RETRACT. "NOSE GEAR GREEN AND RED LIGHT ILLUMINATED".  BOTH MAIN GEAR LIGHTS EXTINGUISHED. ACCOMPLISHED QRH PROCEDURES AND NOTIFIED ALL PARTIES CONCERNED.  ELECTED TO RETURN TO DEPARTURE.  MX ACCOMPLISHED NOSE GEAR RETRACTION AND EXTENSION CHECK. REF AMM 32-33-00/501.  NOSE GEAR CONFIRMED RETRACTED WITH GREEN & RED INDICATION AS NOTED ABOVE BUT SUCCESSFULLY RETRACTED.  R & R NOSE DOWN SENSOR IAW AMM 32-61-51-004 & 32-61-51-404-005. SPLICED WIRES IAW SWPM 20-30-12. ACCOMPLISHED FINAL RETRACTION & EXTENSION CHECK (AMM REF ABOVE). ALL INDICATIONS SATISFACTORY.
